# SDR AALA2018090649044

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 33,382 hours, 11,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: False Indication
- Location: Flt Attendt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTNDT PANEL CAUTION MESSAGE FOR CHECK PAX RELATED FUNCTION AFT CABIN PSU SR 34L.  RESET THE CIDS IAW AMM 23-73-00. OPS CHECKED GOOD.
